Migraine headache and Levothyroxine

Anyone ever had migraine headaches when trying to up their levo .I was fine on 75 mg but since I up the amount I keep getting migraine headache ,and very bad constipation ,I was ok till I up the levo , and I know I feel slightly over medicated at the moment as energy has been brilliant but constipated bad .have reduced back to 75 and had none yesterday but one today .doctor thinks it's pituary gland just trying to find itself as doses gave been changed after 4 weeks then after 5weeks ,again had to change dose again so he says I should have allowed 8 weeks for body to adjust , any advice please ,

2 Replies

  • Maggiemay12,

    Members have reported headaches when raising dose but they usually subside within a couple of weeks.

    If you are unable to comfortably tolerate 75mcg to 100mcg dose increase try 75/100mcg alternate days. Sometimes a very fine adjustment is all that's required.

  • I have tried 75,75,100 and still got sinus and headache problems ,am trying 75 at bedtime and take 25 in the morning just for one morning a week to see how it goes ,maybe cutting a 25mg tab might work for me a few mornings a week , not sure why my sinus are sore .

You may also like...